MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US); SCS LEAD
Model Number 102879
Medical Device Problem Codes High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for inadequate pain relief.An impedance check identified disconnected electrodes, resulting in loss of magnetic resonance imagery (mri) compatibility.An x-ray revealed lead migration.Reprogramming was performed but adequate pain relief could not be achieved.The evoke scs system was subsequently explanted.
 
Additional Manufacturer Narrative
The serial number of the lead with disconnected electrodes could not be determined.Below is information on both leads.Serial/lot #: (b)(6) expiration date: 08dec2024.Serial/lot #: (b)(6) expiration date: 11mar2026.

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key25746370
Report Number3016111136-2026-00141
Device Sequence Number13374233
Product Code LGW
UDI-Device Identifier09352307001657
UDI-Public09352307001657
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2026
Report Date (Section F) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102879
Device Catalogue Number3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/11/2026
Event Location Hospital
Date Report to Manufacturer06/11/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale